Iterative Solutions for Electromagnetic Fields at Perfectly Reflective and Transmissive Interfaces Using Clifford Algebra and the Multidimensional Cauchy Integral

File Size Format
63681_1.pdf 439Kb Adobe PDF View
Title Iterative Solutions for Electromagnetic Fields at Perfectly Reflective and Transmissive Interfaces Using Clifford Algebra and the Multidimensional Cauchy Integral
Author Chantaveerod, Ajalawit; Seagar, Andrew
Journal Name IEEE Transactions on Antennas and Propagation
Year Published 2009
Place of publication United States
Publisher IEEE
Abstract A technique is presented for calculating the solution of Maxwell's equations using a CFIE based on the Cauchy integral and formulated in the guise of Clifford algebra. This formulation has a geometric interpretation leading to an iterative method of solution which is easily proven as convergent and correct for both perfectly reflective and perfectly transmissive interfaces. Simple test cases involving a cubic boundary and plane wave and dipole sources are used to investigate the numerical performance of the method.
Peer Reviewed Yes
Published Yes
Alternative URI http://dx.doi.org/10.1109/TAP.2009.2032099
Copyright Statement Copyright 2009 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from IEEE.
Volume 57
Issue Number 11
Page from 3489
Page to 3499
ISSN 0018-926X
Date Accessioned 2010-07-07
Date Available 2010-09-15T07:07:07Z
Language en_AU
Research Centre Centre for Wireless Monitoring and Applications
Faculty Faculty of Science, Environment, Engineering and Technology
Subject Electrical and Electronic Engineering
URI http://hdl.handle.net/10072/33104
Publication Type Journal Articles (Refereed Article)
Publication Type Code c1x

Brief Record

Griffith University copyright notice